MathSciNet Relay Station
MathSciNet bibliographic data
MR426690 (54 #14629) 81.47
Davies, E. B. Eigenfunction expansions for singular Schrödinger operators. Arch. Rational Mech. Anal. 63 (1976), no. 3, 261–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement